Downloading: Z-Nearly Prime Submodules
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018

Z-Nearly Prime Submodules

Nuhad Salim Al-Mothafar

Let R be a commutative ring with identity and N be a proper submodule N of R-moduLe M is called prime if whenever rxN, rR, xM, implies either xN or r[NM]. In this paper we say that N is Z-nearly prime submodule of R-moduLe M, if whenever fM^*=Hom (M, R), x M such that f (x) x N, then either x N+J (M) or f (x) [N+J (M) M], J (M) is the Jacobson radical of M. We prove some result of this type of submodules

Keywords: prime submodule, Z-prime submodule, nearly prime submodule, nearly regular module

Edition: Volume 7 Issue 1, January 2018

Pages: 796 - 799

Share this Article

How to Cite this Article?

Nuhad Salim Al-Mothafar, "Z-Nearly Prime Submodules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20179321, Volume 7 Issue 1, January 2018, 796 - 799



Top